# SDR CA011022001

- Difficulty date: October 11, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 7,804 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7530 · Compressor Bleed Control
- Part: Check Valve
- Part number: HTE4500019
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 ENGINE - STALL ECAM WARNING DURING ENGINE SPOOL-UP ON TAKE OFF ROLL. ON ENGINE INSPECTION, THEY FOUND THE PIVOT ATTACHMENT DETACHED , RESULTING IN VALVE NOT CLOSING , THE RESULT BEING H/P COMPRESSOR AIR BACK FEED TO THE I/P COMPRESSOR AIR CAUSING A COMPRESSOR STALL. THE ENGINE WAS INSPECTED IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE INTERMEDIATE PRESSURE CHECK VALVE WAS REPLACED AND A GROUND RUN WAS CARRIED OUT SERVICEABLE. NOTE: NR 1 ENGINE I/P CHECK VALVE WAS INSPECTED AS A PRECAUTIONARY MEASURE AND WAS FOUND SERVICEABLE.
